# SDR DALA2023111509409

- Difficulty date: March 18, 2020
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 108,327 hours, 15,466 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 ER/A 575582-14 REV A SECTION III INSPECTION IS REQUIRED. CORRECTIVE ACTION: JOB ACCOMPLISHED AS PER ER/A 575582-14AD REV A SECTION III. A/C OK TO CONTINUE FOR SERVICE. (1533914)
